| Model Number |
E2516HGNSB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
02/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a cesarean section, the device caused 3 minor burns to the patient despite being grounded.The generator associated with the device was tested and passed all quality checks.